# SDR 2007UALA02935

- Difficulty date: July 31, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N366UA
- Make and model: Boeing 737322
- Aircraft serial: 24535
- Aircraft time: 50,153 hours, 35,205 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY CARGO PIT AFT OF DOOR CUTOUT APPROX STA 455, STR 24R CRACKED.  MAJOR REPAIR ACCOMPLISHED:  INSTALLED NESTED REPAIR ANGLES & U-CHANNEL REPAIR.
